2 doctors weighed in:

How bad of rebound should I expect quiting tysabri (natalizumab) infusions due to several MS relapses attacking brain and stem. Can't take new meds due to health?

2 doctors weighed in

In brief: Better analyze

Do not understand why if you have MS, it cannot be treated with medications, as there are 9 choices.
If you stop Tysabri, (natalizumab) you are virtually guaranteed a relapse by 3-4 months, and even a severe rebound is possible, if a new medication is NOT started. You are about to engage in highly risky behavior. One caveat, are you sure that you have MS and not something else, such as Neuromyeilits Optica?

In brief: Better analyze

Do not understand why if you have MS, it cannot be treated with medications, as there are 9 choices.
If you stop Tysabri, (natalizumab) you are virtually guaranteed a relapse by 3-4 months, and even a severe rebound is possible, if a new medication is NOT started. You are about to engage in highly risky behavior. One caveat, are you sure that you have MS and not something else, such as Neuromyeilits Optica?
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
Dr. Warren Wolfe
Family Medicine

In brief: Need more info

Your question is complicated and the answer must come from your treating physician who knows your complete medical history.

In brief: Need more info

Your question is complicated and the answer must come from your treating physician who knows your complete medical history.
Dr. Warren Wolfe
Dr. Warren Wolfe
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors